Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2014), Article ID 140849, 15 pages.
A Simplified Milstein Scheme for SPDEs with Multiplicative Noise
This paper deals with a research question raised by Jentzen and Röckner (A Milstein scheme for SPDEs, arXiv:1001.2751v4 (2012)), whether the exponential term in their introduced scheme can be replaced by a simpler mollifier. This replacement can lead to more simplification and computational reduction in simulation. So, in this paper, we essentially replace the exponential term with a Padé approximation of order 1 and denote the resulting scheme by simplified Milstein scheme. The convergence analysis for this scheme is carried out and it is shown that even with this replacement the order of convergence is maintained, while the resulting scheme is easier to implement and slightly more efficient computationally. Some numerical tests are given that confirm the order of accuracy and also computational cost reduction.
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 140849, 15 pages.
First available in Project Euclid: 2 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ghayebi, B.; Hosseini, S. M. A Simplified Milstein Scheme for SPDEs with Multiplicative Noise. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 140849, 15 pages. doi:10.1155/2014/140849. https://projecteuclid.org/euclid.aaa/1412277355